# SDR IPXA09557041

- Difficulty date: August 1, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 2 ENGINE I/B UPPER ACTUATOR ATTACH POINT T/R SLEEVE HAS FIBER DAMAGE ON PANEL CUTOUT NEAR BOLT HEAD.  BLENDED DAMAGE RESEALED AND REFINISHED INNER CUTOUT IAW SRM 51-70-04, CMM 78-31-27 & ER B757-7110-34560A.
